# SDR SWAA2012082006837

- Difficulty date: July 23, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 57,266 hours, 47,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921225
- Part serial: 002172
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER AFT FRAME CRACKED.  REMOVED AND REPLACED DOOR IAW AMM.
